PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 23--28 (1994)
A note on skew polynomial rings
Michael G. VoskoglouTechnological & Educational Institute (T.E.I.), New Buildings - 30200 Mesolongi, Greece
Abstract: Let $R$ be a ring of prime characteristic and let $D$ be a finite set of derivations of $R$. We obtain results connecting the $D$-simplicity of $R$ with the simplicity of the skew polynomial ring over $R$ defined with respect to $D$. A similar result was quoted, without proof, by the author in an earlier paper.
Classification (MSC2000): 16A05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts